CSpace
therationalityofthediscreteordinatesmethodfortimedependentneutrontransportequation
Zhu Guangtian1; Li Xuezhi1; Liang Benzhong2
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:1Pages:1
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39662
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.信阳师范学院
Recommended Citation
GB/T 7714
Zhu Guangtian,Li Xuezhi,Liang Benzhong. therationalityofthediscreteordinatesmethodfortimedependentneutrontransportequation[J]. systemsscienceandmathematicalscience,1995,8(1):1.
APA Zhu Guangtian,Li Xuezhi,&Liang Benzhong.(1995).therationalityofthediscreteordinatesmethodfortimedependentneutrontransportequation.systemsscienceandmathematicalscience,8(1),1.
MLA Zhu Guangtian,et al."therationalityofthediscreteordinatesmethodfortimedependentneutrontransportequation".systemsscienceandmathematicalscience 8.1(1995):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu Guangtian]'s Articles
[Li Xuezhi]'s Articles
[Liang Benzhong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu Guangtian]'s Articles
[Li Xuezhi]'s Articles
[Liang Benzhong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu Guangtian]'s Articles
[Li Xuezhi]'s Articles
[Liang Benzhong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.